# SDR VNAA202109021113

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 37,825 hours, 36,713 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2280
- Condition: Faulted
- Location: Pitch Control
- Part time: 4 hours, 4 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

RECIEVED PITCH CONTROL MESSAGE ENROUTE TO SGF, THEY HAD TO LAND FLAPS 20 AND THEY DECLARED AN EMERGENCY. LANDED WITH NO FURTHER ISSUES.  REMOVED AND REPLACED LINEAR PITCH-FEEL ACTUATOR (A140) IAW CRJ 700 AMM 27-31-23-000/400-801 A01. OPERATIONAL TEST OF THE PITCH FEEL SYSTEM CHECKS GOOD.
